# SDR CALA2016101995831

- Difficulty date: October 16, 2016
- Submitted: October 19, 2016
- Operation: Air carrier
- Aircraft: N406UA
- Make and model: Airbus A320-232
- Aircraft serial: 454
- Aircraft time: 73,766 hours, 28,080 cycles
- Engine: Iae V2527A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND FASTENER HOLE STRINGER 41 RIGHT 6 INCH AFT OF FRAME 58 IN AFT CARGO.  REMOVED AND REPLACED AFT CARGO STRINGER 41R FR 64 TO FR 59 IAW SRM 51-42-11.
